How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

hi doc well im doing ok doc but still not as good as i thought

This answer was rated:

hi doc well im doing ok doc but still not as good as i thought id be by now. energy is low and im struggling to get through the day on the 3 sleepers last few days , waking early round 8.30 while a wk ago is waws more 10.30, still no feeling of the anti d and starting to get bit frustrated at why its not back by now , as long as it comes back grand but i did think it would be by now , maybe it just going to improve slowly , what you think doc
Peter, I thought you said you weren't emotionally feeling down and depressed--are you expecting some kind of euphoria or a really energetic up feeling?
Customer: replied 3 years ago.

no doc not depressed but sleepy , fatigue like , spaced out a bit like im on somewhere on the inbetween get up and go and ;pulled back to relax at the same time , just thought id be more stable after the 3 wks but it must take longer i guess

Why are you taking the sleepers now--I mean it sounds as though you might not need as many?
Customer: replied 3 years ago.

if i dont im way way more unstable doc and if i go longer with out it then when i do ive over done it so much that it takes more to get me back again, its like the meds have still loads to do to give me a chance to function all day without the sleepers

OK--just checking since it could be that you are actually getting to the point of not needing the sleepers. You see, what you're describing now sounds like the downside effects of the sleepers
Customer: replied 3 years ago.

ok doc well ill give it a few more days try to keep to the 3 a day and see how i am, if no improvement ill cut down to 2 and a half if you think thats ok and see if i can do it from there

That sounds like a good idea Peter--as the meds stabilize you you may be taking the sleepers for a reason that may not be there any more--I know you worry about what might happen, but I think it's time to start working on getting off the sleepers. Stay well, my friend and let me know how you do
Dr. Chip and 2 other Health Specialists are ready to help you